# SDR P5CA9800741

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN AREA OF LEFT WING ROOT, AFT PORTION OF W/W.  REMOVED AND REPLACED HYD LINE PER 20-11-05 NEAR WING GEAR AFT TRUNNION.  LEAK CK OK.
